# SDR MASA2012112752307

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 24,204 hours, 19,112 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN REPORTED BY MAINTENANCE.  MAINTENANCE CLEANED AND LUBED THE DOOR.
